Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024

On prequojections and their duals.

Título inglés On prequojections and their duals.
Título español Precoyecciones y sus duales.
Autor/es Ostrovskii, M. I.
Organización Math. Div. Inst. Low Temp. Phys., Kharkov, Ucrania
Revista 1139-1138
Publicación 1998, 11 (1): 59-77, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The paper is devoted to the class of Fréchet spaces which are called prequojections. This class appeared in a natural way in the structure theory of Fréchet spaces. The structure of prequojections was studied by G. Metafune and V. B. Moscatelli, who also gave a survey of the subject. Answering a question of these authors we show that their result on duals of prequojections cannot be generalized from the separable case to the case of spaces of arbitrary cardinality. We also introduce a special class of prequojections, we call them canonical, and show that in the main result of G. Metafune and V. B. Moscatelli on the existence of a prequojection with a given dual we may require this prequojection to be a canonical one.
Clasificación UNESCO 120225
Palabras clave español Espacios lineales topológicos ; Espacios de Frechet ; Análisis canónico ; Espacio dual
Código Z-Math Zbl 0915.46001
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)